Indico Service will be unavailable for maintenance and upgrade on May 20th from 14.00 to 15.00 LT. Please complete your modifications before 14.00 of that day.

ET-EIB workshop in Aachen, March 9-10

Europe/Rome
Aachen

Aachen

Description

The workshop will take place on March 9th and 10th, noon to noon, in Aachen at the physics center of the RWTH Aachen University. 

Please register, if you want to participate in person. We need to know the attendance.

 

There will be a small fee for coffee and lunch. We will collect it in cash on-site.

We will organize a workshop dinner on March 9th. You will have to pay for the dinner yourself.

 

ZOOM connections:

Thursday 14:00:
https://rwth.zoom.us/j/92126444891?pwd=NWcyN21IMU40TlgwOW92ZitoVTVEZz09

Meeting-ID: 921 2644 4891
Passcode: 238203


Friday 9:00

https://rwth.zoom.us/j/91063835015?pwd=NFNpbnNLVzdoeUtsLzBHc01nWmMvUT09

Meeting-ID: 910 6383 5015
Kenncode: 978007
 

Please book your accomodation yourself (see seperate page).

Address:

RWTH Aachen University

Physikzentrum

Otto-Blumenthal-Straße

52074 Aachen

Germany.

Registration
Registration
  • Thursday, March 9
    • 12:00 PM 2:00 PM
      Light Lunch 2h
    • 2:00 PM 3:30 PM
      Afternoon

      Session on March, 9th, afternoon

    • 3:30 PM 4:00 PM
      Coffee Break 30m
    • 4:00 PM 6:10 PM
      Afternoon

      Session on March, 9th, afternoon

    • 7:00 PM 9:00 PM
      Workshop Dinner 2h Restaurant Elisenbrunnen

      Restaurant Elisenbrunnen

      Friedrich-Wilhelm-Platz 14, 52062 Aachen https://eb-aachen.de/
    • 9:00 AM 11:00 AM
      Morning Session

      Session on the morning of March 10th

      • 9:00 AM
        The Ligo/Virgo/Kagra Low Latency Alert Generation Infrastructure 10m
        Speaker: Sara Vallero (INFN Torino)
      • 9:10 AM
        Division 4: Presentation and Discussions 20m
        Speaker: Steven Schramm (University of Geneva)
      • 9:30 AM
        Div 3: the LIGO computing model 20m
        Speaker: Dr Duncan Macleod (Cardiff University)
      • 9:50 AM
        Div 3: Computing and Waveform models for the Einstein Telescope 20m
        Speaker: Sascha Husa
      • 10:10 AM
        Technology Tracking: Presentation and Discussions 20m
        Speaker: Sara Vallero (INFN Torino)
      • 10:30 AM
        ESCAPE Virtual Research Environment and the Data Lake 30m
        Speaker: Enrique Garcia
    • 11:00 AM 11:30 AM
      Coffee Break 30m
    • 11:30 AM 1:00 PM
      Morning Session

      Session on the morning of March 10th

    • 1:00 PM 2:00 PM
      Light Lunch / Departure 1h